MathSciNet Relay Station
MathSciNet bibliographic data
MR984561 90C05
Megiddo, Nimrod; Shub, Michael Boundary behavior of interior point algorithms in linear programming. Math. Oper. Res. 14 (1989), no. 1, 97–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement